Illinois Journal of Mathematics

Invariant subspaces of linear transformations

Donald W. Hadwin

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 19, Issue 4 (1975), 560-566.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256050665

Digital Object Identifier
doi:10.1215/ijm/1256050665

Mathematical Reviews number (MathSciNet)
MR0383107

Zentralblatt MATH identifier
0325.47003

Subjects
Primary: 47A15: Invariant subspaces [See also 47A46]

Citation

Hadwin, Donald W. Invariant subspaces of linear transformations. Illinois J. Math. 19 (1975), no. 4, 560--566. doi:10.1215/ijm/1256050665. https://projecteuclid.org/euclid.ijm/1256050665


Export citation